# SDR HALA2012090200200

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 2,469 hours, 392 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU AT 4R DOOR WILL NOT TEST.  R & R 4R EPSU BATTERY TEST.  OPS CHECKED GOOD.
